# SDR AWXA200600356

- Difficulty date: February 19, 2006
- Submitted: February 23, 2006
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 53,099 hours, 23,715 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: VFT300A1
- Part serial: 407
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 3,900 hours, 1,668 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF ROLL RECEIVED AVIONICS SKIN AIR VALVE FAULT & AN ECAM MESSAGE STATING NOT TO CLIMB ABOVE 10,000 FT.  RETURNED & LANDED WITHOUT EVENT.  MX R & R SKIN AIR OUTLET VALVE, 22HQ,  IAW MM .  OPS CHK GOOD.  TEARDOWN CONFIRMS FAULT.  ON ENTRY TEST, VALVE FAILED TO SHUTOFF DUE TO ELEC STOP OPEN. VALVE TRAVELED UNTIL STOPS CONTACTED & ACT TORQUE LIMITER SLIPPED. ACT NOISY DURING OPS.   AFTER DIASSEMBLY, ELEC STOP SWITCH FOUND NOT DEPRESSED DOWN ENOUGH FOR PROPER CONTACT. ACT TRAVELED UNTIL STOPS CONTACTED. REPLACED CONSUMABLES, IDLE GEAR & OVERHAULED ACT. UNIT CLEANED, SWITCH ADJUSTED, IDLE GEAR REPLACED & ACTUATOR TESTED IAW CMM.
